Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Finitely embedded modules over Noetherian rings

Authors: S. M. Ginn and P. B. Moss
Journal: Bull. Amer. Math. Soc. 81 (1975), 709-710
MSC (1970): Primary 16A46
MathSciNet review: 0369424
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. V. Jategaonkar, Jacobson's conjecture and modules over fully bounded noetherian rings, J. Algebra 30 (1974), 103-121. MR 352170
  • 2. R. P. Kurshan, Rings whose cyclic modules have finitely generated socle, J. Algebra 15 (1970), 376-386. MR 41 #5403. MR 260780
  • 3. T. H. Lenagan, Artinian ideals in noetherian rings (to appear). MR 384862
  • 4. P. Vamos, The dual of the notion of "finitely generated", J. London Math. Soc. 43 (1968), 643-646. MR 40 #1425. MR 248171

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A46

Retrieve articles in all journals with MSC (1970): 16A46

Additional Information


American Mathematical Society